# SDR SABA010047

- Difficulty date: September 7, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N841PH
- Make and model: Dhav DHC8102
- Aircraft serial: 082
- Aircraft time: 34,600 hours, 43,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8245110001SP
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT 841 ON FLIGHT 5057 TLH TO CLT.  AFTER THE AIRCRAFT WAS PARKED AT THE GATE IN CLT THE FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE REPAIRED THE WIRING HARNESS AND REPLACED TWO LIGHT ASSEMBLYS.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
